# SDR CA190826022

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 860TS09Y00
- Condition: Inoperative
- Location: Mlg
- Part time: 18,986 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATB DUE TO UNABLE TO RETRACT ALL LANDING GEARS JUST AFTER TAKEOFF, THREE RED GEAR UNSAFE/ON TRANSIT LIGHT ILLUMINATED, ALSO THE DRAG NOISE WHEN THE GEAR WAS DOWN WAS STILL THEIR.SO WE ENTERED A HOLD. PERFORMED AN ALTERNATE EXTENSION - GOT THREE GREENS.   AIRCRAFT WAS TRIED ON JACK AND UNABLE TO RETRACT ALL LANDING GEARS. MAINTENANCE REPLACED LANDING GEAR SELECTOR PANEL, FUNCTION TEST CARRIED OUT, GEARS RETRACTED NORMALLY, A/C RTS (TC# 20190826022)
